# SDR CALA9801439

- Difficulty date: August 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N32725
- Make and model: Boeing 727224
- Aircraft serial: 20655
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 0.3 INCH CRACK IN AFT CARGO COMPARTMENT STIFFENER AT STA 950A, LONGERON 30R.  THE STIFFENER WAS REMOVED AND REPLACED IAW SRM 51-30-2 AND 51-40-4.
